# SDR 29GA2013081695633

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 30,111 hours, 40,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HORN SOUNDS WITH FLAPS AT 17 DEGREES.  PERFORMED LANDING GEAR OPS CHECKED, COULD NOT DUPLICATE, NO DEFECTS NOTED.
